"I had a similar thing happen with armour thyroid and I found out my reverse T3 levels were high, which means my body was turning the T4 into Reverse T3 which was blocking the actual T3 from working. I am trying sustained release T3 now ..."
I recently got a blood test back which revealed that I have a high reverse T3 count, which explains a lot of problems I have been having. I switched to levo and armour from cytomel only right at the same time I started cort..."
Did you ever get any answers from your doc about going hypo on Armour? The same thing is happening to me and I'm pretty sure it's because of adrenal fatigue. I went to an Endo today who does not believe in Cortef and wants me to stop taking Armour ASAP. No taper, no nothing. I also have the bloating and weight gain after taking Armour but enjoyed Cytomel with no problems. I am so frustrated!!!
I have the exact same sensation with my eyes on synthroid or desiccated thyroid. In addition to this sensation, I also have a distinct feeling of pressure behind my eyes, and pain at the back of my head/neck. Do you (or anyone else) have these same sensations? I don't get them on cytomel, just the t4 and combination medications.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.